# SDR 2008UALA02128

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 70,538 hours, 11,552 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EQUIPMENT COOLING FAN FAILURE.  REPLACED FWD EQUIPMENT COOLING FAN OPS CHECKED GOOD.  AC OK FOR SERVICE.
